# SDR SWI2025F00244

- Difficulty date: December 11, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER SURFACE OF FLOOR BEAM LBL9 FS 661+24 TO FS 661+32     (C-CHECK RO 2/26/2025)    REMOVED CORROSION IN 2 LOCATIONS ON UPPER SURFACE OF FLOOR BEAM LBL9 FS661+24 TO FS661+32 REF CRJ 900 SRM 51-21-06-001-001-A01 AND REPAIRED NEW FLOOR BEAM SECTION @FS661+24 TO FS661+32  CRJ 900 SRM 53-00-41-201-001-A03 REV. 38 DATED AND REO 690-53-31-900 REV. -- DATED 2024-12-21. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
